# SDR CALA2019102501809

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 927-993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR SUPPORT ANGLE IS CORRODED BETWEEN 927-993 JUST INBOARD OF L2 DOOR. (REF NR 99847955) REMOVED AND REPLACED FLOOR SUPPORT ANGLE "CREASE BEAM CHORD" AT MAIN CABIN L2 DOOR JUST INBOARD REF B737-800 SRM 51-40-02.
